MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWER TRIALYSIS; ACUTE DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWER TRIALYSIS; ACUTE DIALYSIS CATHETER
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the packaging was opened in the hospital emergency room for product insertion, the guide wire was found to be stretched.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the guidewire is confirmed and was determined to be related to use of the product.One guidewire was returned for evaluation.An initial visual observation of the returned guidewire showed several bends along the guidewire.Microscopic observations revealed blood residues along the guidewire.The core wire appeared to be broken at the weld tip, but the weld tip was still observed to be attached to the device.The break in the core wire was observed to narrow and become thinner.The fracture surface of the broken core wire appeared shiny and rounded.No breaks were observed along the coil wire.These features are indicative of a break caused by tensile or pulling forces on the guidewire.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWER TRIALYSIS
Common Device Name
ACUTE DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24118129
Report Number3006260740-2026-00078
Device Sequence Number5987714
Product Code NIE
UDI-Device Identifier00801741041990
UDI-Public(01)00801741041990(11)240228(17)260228(10)REJN1248
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue Number5618200
Device Lot NumberREJN1248
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown